# SDR ASOA201101149

- Difficulty date: June 9, 2011
- Submitted: June 10, 2011
- Operation: Air carrier
- Aircraft: N751EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10163
- Aircraft time: 17,472 hours, 12,163 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Damaged
- Location: External
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL EXTERNAL MARKINGS AND PLACARDS ON CREW EMERGENCY ESCAPE HATCH ARE FADED, ILLEGIBLE, MISSING, OR UNREADABLE.  R & R PLACARDS IAW AMM 20-60-04.
